# SDR IPXA09157265

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B L/E WING RIB CRACKED.   REMOVED AND STARTED INSTALLATION ON LEADING EDGE DIAPHRAGM ON LEFT WING.  COMPLETED INSTALLATION ON DIAPHRAGM LT WING LEADING EDGE REF SRM 51-40-30.  THIS IS A MINOR REPAIR AND CLEARS D407733.
